# SDR VNAA2016081700017

- Difficulty date: August 17, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 32,544 hours, 23,791 cycles
- System (JASC): 2700 · Flight Control System
- Part: Control Quadrant
- Condition: Binding
- Location: Flight Controls
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTO PILOT, RT WING DOWN CAUTION MESSAGE IN FLIGHT.  THE CREW CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  THE ACFT WAS FERRIED TO A REPAIR FACILITY.  MAINTENANCE TROUBLESHOT, R & R THE RT FEEL UNIT QUADRANT AND PERFORMED CHECKS IAW THE AMM. THE ACFT WAS RELEASED FOR SERVICE.
